Usted está aquí: Inicio

[Publicaciones en revistas]

    • ON THE ENTIRE SOLUTIONS OF A POLYNOMIAL VECTOR FIELD ON C-2
    • [Revista]: INDIANA UNIVERSITY MATHEMATICS JOURNAL
    • [Volumen]: 53
    • [Numero]: 2
    • [Pagina inicial]: 647
    • [Pagina final]: 666
    • [Año]: 2004
    • [Autor] ([es]): ÁLVARO BUSTINDUY CANDELAS
    • ON THE EXISTENCE OF ENRIQUES-FANO THREEFOLDS OF INDEX GREATER THAN ONE
    • [Revista]: JOURNAL OF ALGEBRAIC GEOMETRY
    • [Volumen]: 13
    • [Numero]: 1
    • [Pagina inicial]: 143
    • [Pagina final]: 166
    • [Año]: 2004
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ, ANGELO FELICE LOPEZ , ROBERTO MUÑOZ
    • AN ISOGENIC CHARACTERIZATION OF L*-ALGEBRAS
    • [Revista]: ALGEBRAS GROUPS AND GEOMETRIES
    • [Volumen]: 20
    • [Numero]: 4
    • [Pagina inicial]: 419
    • [Pagina final]: 435
    • [Año]: 2003
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN
    • EXT GROUPS OF JANET SYSTEMS
    • [Revista]: JOURNAL OF PURE AND APPLIED ALGEBRA
    • [Volumen]: 182
    • [Numero]: 2-3
    • [Pagina inicial]: 269
    • [Pagina final]: 286
    • [Año]: 2003
    • [Autor] ([es]): MARIA ANGELES MORENO FRIAS
    • LIE ISOMORPHISMS ON H*-ALGEBRAS
    • [Revista]: COMMUNICATIONS IN ALGEBRA
    • [Volumen]: 31
    • [Numero]: 1
    • [Pagina inicial]: 323
    • [Pagina final]: 333
    • [Año]: 2003
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN, CANDIDO MARTIN GONZALEZ
    • MONOIDS OF INTERVALS OF SIMPLE REFINEMENT MONOIDS AND NON-STABLE K-THEORY OF MULTIPLIER ALGEBRAS
    • [Revista]: COMMUNICATIONS IN ALGEBRA
    • [Volumen]: 31
    • [Numero]: 10
    • [Pagina inicial]: 5011
    • [Pagina final]: 5037
    • [Año]: 2003
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, FRANCISCO ORTUS ESCUDIER
    • RESTRICTION AND FLATNESS
    • [Revista]: ACM SIGSAM BULLETIN
    • [Volumen]: 37
    • [Numero]: 1
    • [Pagina inicial]: 23
    • [Pagina final]: 23
    • [Año]: 2003
    • [Autor] ([es]): MARIA ANGELES MORENO FRIAS
    • WEAK CONGRUENCES FOR COEFFICIENTS OF THE EISENSTEIN SERIES FOR F-Q[T] OF WEIGHT Q(K)-1
    • [Revista]: JOURNAL OF NUMBER THEORY
    • [Volumen]: 102
    • [Numero]: 1
    • [Pagina inicial]: 107
    • [Pagina final]: 117
    • [Año]: 2003
    • [Autor] ([es]): JOSÉ GALLARDO ALBERNI, BARTOLOMÉ LÓPEZ JIMÉNEZ
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930